# SDR DHL2007802538

- Difficulty date: February 6, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 86,868 hours, 31,939 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Part time: 86,868 hours, 31,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY COMPT SHOWS CORROSION AT STA 1660.000 L-24L (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-2 FIG 4A.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  REMOVED FASTENERS IAW SRM 51-1-20D.  CUT OUT DAMAGED SECTION AND FABRICATED NEW LONGERON SEGMENT (EXTRUSION P/N S2610338) IAW SRM 53-2-2 FIG 4A, SRM 53-4-1 FIG 44 SHEET 2 ITEM "C", SRM 51-2-0 FIG 50 SHEET 51 AND SPLICE (EXTRUSION P/N S2641454) IAW SRM 53-2-2 FIG 10 SHEET 4, TR NR 53-193 DATED 06-15-04, SRM 51-2-0 FIG 50 SHEET 62, SRM 53-2-2 FIG 10 SHEET 1, 3, TR NR 53-153 DATED 12-10-02.  PERFORMED NDT INSPECTION IAW DC8 SRM 53-2-2 FIG 10 SHEET 4 NOTE 22.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW S
